Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On totally minimal sets


Author: Hsin Chu
Journal: Proc. Amer. Math. Soc. 13 (1962), 457-458
MSC: Primary 54.85; Secondary 22.40
DOI: https://doi.org/10.1090/S0002-9939-1962-0138097-5
MathSciNet review: 0138097
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Anzai and S. Kakutani, Bohr compactifications of a locally compact abelian group I, Proc. Imperial Acad. Tokyo 19 (1943), 476-480.
  • [2] -, Bohr compactifications of a locally compact abelian group. II, Proc. Imperial Acad. Tokyo 19 (1943), 533-539.
  • [3] W. Gottschalk and G. Hedlund, Topological dynamics, Amer. Math. Soc. Colloq. Publ. Vol. 36, Amer. Math. Soc., Providence, R. I., 1955.
  • [4] A. Weil, L'intégration dans les groupes topologiques et ses applications, Actualités Sci. Ind. Nos. 869-1145, Paris, Hermann, 1953.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.85, 22.40

Retrieve articles in all journals with MSC: 54.85, 22.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0138097-5
Article copyright: © Copyright 1962 American Mathematical Society